# SDR ASOA2013112009444

- Difficulty date: October 25, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 15,240 hours, 9,682 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bsa 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ATTACH ANGLE CORRODED AT FS 349 RT SIDE.  REMOVED CORRODED ATTACH ANGLE IAW REO 690-53-21-568.   LOCATED DRILLED AND DEBURRED HOLES IN ANGLE IAW SRM 51-40-11-001-001-A01.  INSTALLED ATTACH ANGLE IAW SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND REO 690-53-21-568.  CLASSIFIED AS A MAJOR REPAIR.
